# SDR ASAA2023062843795

- Difficulty date: June 28, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 45,338 hours, 13,115 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 2596
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 77,001 hours, 35,666 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATES WITH RECALL. GROUNDED - YES. REMOVED AND REPLACED TRIM MODULATING VALVE, CONTROL CAB REF B737-800 AMM 21-61-21. OPS CHECK GOOD.
